×

Nonconvolution nonlinear integral Volterra equations with monotone operators. (English) Zbl 1088.45004

The authors study nonlinear Volterra integral equations of the form \[ u(x) = \int_0^x k(x,s)g(u(s))\, ds, \quad t \geq 0, \] where \(k\) is locally bounded, the function \(x\mapsto \int_0^x k(x,s)\, ds\) is strictly increasing and \(g\) is continuous, and strictly increasing. They prove results about existence, uniqueness and attractive behaviour of positive solutions to this equation by showing that under certain additional assumptions the solutions behave in the same way as solutions to convolution equations. Finally some examples are given showing the wide range of situations that appear if the nonconvolution kernel is not assumed to be locally bounded.

MSC:

45G10 Other nonlinear integral equations
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Arias, M.R., Existence and uniqueness of solutions for nonlinear Volterra equations, (), 361-370 · Zbl 0966.45004
[2] Arias, M.R.; Castillo, J.M.F., Inverse characterization of the existence of solutions for some nonlinear Abel-Volterra equations, Nonlinear anal. T.M.A., 34, 433-442, (1998) · Zbl 0931.45003
[3] Bushell, P.J.; Okrasinski, W., Nonlinear Volterra integral equations with convolution kernel, J. London math. soc., 2, 503-510, (1990) · Zbl 0714.45006
[4] Gripenberg, G., Unique solutions of some Volterra integral equations, Math. scan., 48, 59-67, (1981) · Zbl 0463.45002
[5] Mydlarczyk, W., The existence of nontrivial solutions of Volterra equations, Math. scand., 68, 83-88, (1991) · Zbl 0701.45002
[6] Zeidler, E., Nonlinear functional analysis and its applications. volume I: fixed point theorems, (1990), Springer-Verlag
[7] Arias, M.R.; Benitez, R., A note of the uniqueness and the attractive behaviour of solutions for nonlinear Volterra equations, J. integral equations app., 13, 4, 305-310, (2001), Winter · Zbl 1005.45003
[8] Arias, M.R.; Castillo, J.M.F., Attracting solutions of nonlinear Volterra integral equations, J. integral equations app., 11, 299-308, (1999), Fall · Zbl 0974.45004
[9] Szwarc, R., Attraction principle for nonlinear integral operators of the Volterra type, J. math. anal. appl., 170, 449-456, (1992) · Zbl 0765.45002
[10] Arias, M.R.; Benitez, R., Aspects of the behaviour of solutions for nonlinear Abel equations, Nonlinear anal. T.M.A., 54, 1241-1249, (2003) · Zbl 1030.45003
[11] Mydlarczyk, W., The blow-up solutions of integral equations, Colloquium mathematicum, 79, 1, 147-156, (1999) · Zbl 0919.45003
[12] Askhabov, S.N., Integral equations of convolution type with power nonlinearity, Colloquium mathematicum, 62, 1, 49-65, (1991) · Zbl 0738.45003
[13] Karapetyants, N.K.; Kilbas, A.A.; Saigo, M.; Samko, S.G., Upper and lower bounds for solutions of nonlinear Volterra convolution integral equations with power nonlinearity, J. integral equations app., 12, 4, 421-448, (2000), Winter · Zbl 0982.45003
[14] M.R. Arias and R. Benitez, Properties of the solutions for nonlinear Volterra integral equations, Discrete and Continuous Dynamical Systems, Proceedings of the 4^{th} International Conference on Dynamical Systems and Differential Equations, p. 42-47. · Zbl 1060.45004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.